Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 21, 2014, 12:49:12 AM

Login with username, password and session length


Members
  • Total Members: 23510
  • Latest: yuanti
Stats
  • Total Posts: 639619
  • Total Topics: 48549
  • Online Today: 210
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 160
Total: 164

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Meds & Prostate/Bladder Inflammation?  (Read 543 times)

0 Members and 1 Guest are viewing this topic.

Offline RobbyR

  • Member
  • Posts: 328
Meds & Prostate/Bladder Inflammation?
« on: June 10, 2013, 09:11:42 PM »
Just saw something about anti-retrovirals causing inflammatory responses in the body, and wondered about this..Could being on meds for about three years cause a prostate to become inflamed, i.e, chronic prostatitis? Or bladder inflammation? I don't like to self diagnose, but I have had this problem on and off for like two years it goes away and comes back suddenly. Have been to urologists and never have had a UTI or infection, all urine tests were normal. So it's not an infection.

I never had this overactive bladder problem before I started meds, so could it be the meds causing some kind of bladder/prostate inflammation? My only symptom is bladder pressure, needing to go very often. It's so annoying. I also know I don't have Diabetes because I've been tested for both and it was normal. The docs don't think it's a big deal, they just think it's an enlarged prostate. But why is it always coming back? And I'm only 31. So since everything else seems to have been ruled out, could it be my HIV meds causing chronic prostate/bladder inflammation?

Started Atripla August, 2010.

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Meds & Prostate/Bladder Inflammation?
« Reply #1 on: June 11, 2013, 08:17:07 AM »

Just saw something about anti-retrovirals causing inflammatory responses in the body, and wondered about this.


Where did you see that? I don't recall ever hearing that particular nugget - only that hiv itself causes an inflammatory response.

If you perhaps saw it in a link provided by Skycee (that thread has since been deleted), then you can forget any (dis)information you read on that website. If you did read that on the website Skycee linked to, I strongly suggest you go have a read at the http://www.aidstruth.org/ website.
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.